# SDR ASOA201201716

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,294 hours, 5,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCEY EXIT LIGHTS ON LT SIDE OF ACFT BELOW EMERGENCY DOOR ARE INOPERATIVE.    FOUND CONNECTOR P5300 DISCONNECTED.  SECURED CONNECTOR IAW ESPM 20-26-00. OPS CKS GOOD IAW AMM 33-51-00.
